# SDR DXTA2013021405284

- Difficulty date: February 13, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 5,388 hours, 3,459 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99146502
- Part serial: 0171
- Condition: Inoperative
- Location: Nlg
- Part time: 5,389 hours, 3,460 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF, RT MAIN GEAR AND NOSEWHEEL DID NOT RETRACT.  CONFIRMED BY ATC.  LT MAIN GEAR LIGHT WENT OUT, BUT BOTH THE OTHER GREEN LIGHTS REMAINED ILLUINATED IN ADDITION TO THE RED UNLOCK LIGHT.  LT MAIN EXTENDED NORMALLY.  JACKED ACFT FOUND NOSE STEERING UNIT BYPASSING (NOT CENTERING) STARTED REPLACEMENT OF STEERING UNIT, BOTTLES NEED INSTALLED. TEAM 680 SUGGESTED RINGING OUT UPLOCKS AND CHECKED GEAR HANDLE FOR ANY DAMAGED PARTS.  RANG OUT NOSE, LT & RT UPLOCK SWITCHES IAW WD 32-30-01 NO DEFECTS NTOED.  COMPLETED NOSE STEERING UNIT INSTALLATION IAW MM 32-50-00.  BLED STEERING UNIT & PERFORMED FUNCTIONAL TEST IAW MM 32-50-00.  OPS TRAVEL, LEAK CHECK GOOD. (48740) TAXI CHK GOOD.  AFTER REPLACING THE NOSE GEAR STEERING UNIT, SUCCESSFUL GEAR FUNCTIONAL CHECKS WERE COMPLETED MM 32-00-00 ALL 3 GEAR WENT UP AND LOCKED AND THE INDICATOR LIGHTS FUNCTIONED NORMALLY.
